Konvexe Fünfecke in ebenen Punktmengen.

Heiko Harborth

Elemente der Mathematik (1978)

  • Volume: 33, page 116-118
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Harborth, Heiko. "Konvexe Fünfecke in ebenen Punktmengen.." Elemente der Mathematik 33 (1978): 116-118. <http://eudml.org/doc/141217>.

author = {Harborth, Heiko},
journal = {Elemente der Mathematik},
keywords = {Pentagous in Plane Point Sets},
pages = {116-118},
title = {Konvexe Fünfecke in ebenen Punktmengen.},
url = {http://eudml.org/doc/141217},
volume = {33},
year = {1978},

AU - Harborth, Heiko
TI - Konvexe Fünfecke in ebenen Punktmengen.
JO - Elemente der Mathematik
PY - 1978
VL - 33
SP - 116
EP - 118
KW - Pentagous in Plane Point Sets
UR - http://eudml.org/doc/141217
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.